# SDR UPS09M54308

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: ACA3822511
- Part serial: 48768
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SKIN CRACK UPPER EDGE OF AIR CONDITIONING DOOR NR 2.  REPAIRED PER EO MD11-5240-31836-A.
